i am very scared what this can do to my liver. i have perscriptions to take hydrocodone 1-2 tablets every 4 hrs as needed. ibuprofen 400mg 2 tabs three times a day.
16 May 2010
If you are concerned about your liver I would be careful with the Hydrocodone it has Tylenol in it and to much Tylenol is definately not to good for the liver. Try the Ibuprofen first and then the Hydrocodone if you need it. Start with one tablet then if that don't work go to the two but do you best to keep it at a minimum. Make sure you are not in to much pain though. It takes awhile for your liver to be affected so get out of pain then taper off. The Ibuprofen will help alot too. Good luck hope you feel better soon.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does Advil have more ibuprofen in it? I need to stay away from ibuprofen. I have severe pain and need to take something. I was taking advil but the ...
2 answers • 10 Nov 2011
Would you die? Would it be a major overdose??? And what are the symptoms and when would they come? (like in 24hours, a few days. None?) Thanks ^^ ...
2 answers • 21 Feb 2012
My Dr changed me from x3 Ibuprofen to x4 Naproxen a day and i find that i prefer Ibuprofen as no relief at all with Naproxen has anyone else found ...
1 answer • 23 Feb 2012
I see ibuprofen as a dangerous drug for some like me. After using ibuprofen for several weeks to relieve pain/inflamation, it became known to me that ...
6 answers • 12 Aug 2012